2019
Том 71
№ 6

All Issues

Semenova E. V.

Articles: 1
Article (Ukrainian)

Approximate and information aspects of the numerical solution of unstable integral and pseudodifferential equations

Semenova E. V., Solodkii S. G.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 3. - pp. 429-444

We present a review of the latest results obtained in the field of numerical solution of unstable integral and pseudodifferential equations. New versions of fully discrete projection and collocation methods are constructed and justified. It is shown that these versions are characterized by the optimal accuracy and cost efficiency, as far as the use of computational resources is concerned.